# SDR 2001FA0000657

- Difficulty date: November 30, 2001
- Submitted: December 13, 2001
- Operation: General aviation
- Aircraft: N6436P
- Make and model: Cessna 152
- Aircraft serial: 15285013
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3007
- Condition: Worn
- Location: Lt & Rt Magnetos
- Component: Magneto, Slick
- Component part number: 4381
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED NEW M3007 IMPULSE COUPLINGS ON BOTH MAGNETOS.  BOTH COUPLINGS CAME OUT OF BOXES DATED 5/25/01.  INITIAL OPERATION WAS FINE.  IMPULSE COUPLINGS INTERMITTENT SNAPPING. REMOVED MAGNETOS, INSPECTED COUPLINGS PAWLS SHOWED NOTICEABLE WEAR AT CONTACT POINT WITH STRIKER PIN.  ALSO LOOSENESS AT PIVOT PIN ATTACH.  SUSPECT BAD BATCH OF METAL OR HEAT TREATMENT.  INSTALLED NEW IMPULSE COUPLING ASSEMBLIES OPERATIONAL CHECK,  FINE. DEFECTIVE IMPULSE COUPLINGS TIME IN SERVICE 93 HOURS/ 119 HOURS
